# SDR IPXA2017081320453

- Difficulty date: August 3, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 71,958 hours, 14,772 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2920129
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING L/E RIB/FORMER IS CRACKED AT XFS 1192.  REMOVED, FABRICATED AND REPLACED THE LT WING LE RIB IAW DWG ARB2920, AND SRM 51-31-01.
